# SDR AWXA200500073

- Difficulty date: January 25, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 49,580 hours, 22,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 0729
- Condition: Discharged
- Location: Emergency Light
- Part time: 35,309 hours, 31,346 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EEL - MX REPORTED LT AFT EPSU WAS FAULTING (INTERNAL LOAD) AND ASSOCIATED FLOOR PATHWAY LIGHTS DID NOT ILLUMINATE.  MX REMOVED AND REPLACED THE AFT LT EMERGENCY POWER SUPPLY UNIT (13WL) IAW AWA TASKCARD R1C33303.  OPERATIONAL CHECK WAS GOOD.
